Kreĭn C*-categories

CJM Vol. 1 No. 2 (December 2009), pp. 63 – 77.


C*-categories are essentially norm-closed ∗-categories of bounded linear operators between Hilbert spaces. The purpose of this work is to identify suitable axioms defining Kreĭn C*-categories, i.e. those categories that play the role of C*-categories whenever Hilbert spaces are replaced by more general indefinite inner product Kreĭn spaces, and provide some basic examples. Finally we provide a Gel’fand-Naĭmark representation theorem for Kreĭn C*-algebras and Kreĭn C*-categories.

2000 Mathematics Subject Classification: 

Full Paper (PDF): 
PDF icon 06-2-CJM2009-015-GP.pdf316.7 KB